# SDR VNAA0006014

- Difficulty date: June 24, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 10,362 hours, 9,089 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE CREW RECEIVED AN  APU BLEED SHUT OFF VALVE FAIL CAS MESSAGE AND ABORTED TAKE OFF, EXITED THE RUNWAY, AND CONTACTED MAINTENANCE CONTROL, WHO ADVISED THE CREW TO PERFORM A RUN UP.  UPON CONDUCTING A SUCCESSFUL RUN UP WHICH FOUND THE MESSAGE CLEARED, THE CREW WAS CLEARED FOR ANOTHER TAKE OFF ATTEMPT.  FLIGHT 4082 DEPARTED WITHOUT FURTHER INCIDENT.
